# SDR ASAA2025091360895

- Difficulty date: September 13, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N975AK
- Make and model: Boeing 737-9
- Aircraft serial: 64960
- Aircraft time: 12,866 hours, 3,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

17DEF EXIT PLACARD EXIT/LIGHT PLACARD IS MISSING. GROUNDED - YES. REPLACED EXIT SIGN LIGHT ASSEMBLY AT SEAT 17DEF REF AMM 33-51-01-960-802. OPS CHECK GOOD.
